# SDR SWAA2024061185255

- Difficulty date: May 13, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 38,855 hours, 18,136 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE IB FAN COWL WITH SIDE PLATE (BETWEEN ENGINE OIL ACCESS DOOR AND AFT HOLD OPEN ROD) CRACKED.   REMOVED AND REPLACED SHIELD PLATE AT #1 ENGINE IB FAN COWL AS PER SRM 51-40-02-0G.;[02] VERIFIED STEP #1
